# SDR SWIA201642275

- Difficulty date: June 1, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 32,016 hours, 26,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE 2 DENTS ABOVE THE LT PYLON BETWEEN THE APU INLET AND RAM AIR INLET.  COLD WORKED, HAND DRESSED OUT THE DENT, REF STS EA.
